IJPAM: Volume 72, No. 1 (2011)

ABUNDANT SEMIGROUPS WITH
QUASI-MEDIAL IDEMPOTENTS

Xiangfei Ni
Department of Mathematics
Zhejiang Normal University
Jinhua, Zhejiang, 321004, P.R. CHINA


Abstract. In this paper, the concept of a medial idempotent is generalized, called a quasi-medial idempotent. After that, some properties about an abundant semigroup with a quasi-medial idempotent is studied. In particular, a structure theorem for an abundant semigroup with a quasi-medial idempotent is given and some special cases are considered.

Received: August 3, 2011

AMS Subject Classification: 20M10

Key Words and Phrases: abundant semigroup, quasi-medial idempotent, weak medial idempotent, medial idempotent

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 72
Issue: 1